# SDR SWAA2012030501913

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,503 hours, 40,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 6454052
- Part serial: 93398
- Condition: Clogged
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY -- ON DESCENT APPROACHING FL 200 F/A REPORTS HAZY SMOKE ACRID "BURNING PLASTIC" SMELL.  RECIRC FAN TURNED OFF AND QRH FOLLOWED.  CABIN ALT RAISED, SMOKE BEGAN TO DISSIPATE, EMERGENCY DECLARED.  CLOGGED HEPA FILTER.  REMOVED AND REPLACED RECIRC & COALESCER BAGS.
